# SDR 97ZZZX1709

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Foothill Aircraft Sales and Service Inc, repair station AJ4R052M
- Aircraft: N49169
- Make and model: Cessna 152
- Aircraft serial: 15281177
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 04311481
- Condition: Broken
- Location: V Fin Aft Attach
- Part time: 7,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT, REAR, VERTICAL FIN ATTACH FITTING BROKEN ON OUTBOARD LEG.  THIS MDR IS RELATED TO AN EARLIER MDR REPORT ON A BROKEN HORIZONTAL/VERTICAL FIN ATTACH FITTING AND CRACKED SPAR/REINFORCEMENT STRUCTURE.  AIRPLANE IS USED IN A FLIGHT SCHOOL
